# SDR HEED073511

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 5,066 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Part serial: 6501950
- Condition: Chattering
- Location: Afcs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHATTERING, ROUGH IN TRAVEL, STICKING. REPLACED UNIT.
